# SDR 2023FA0000207

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: General aviation
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Component: Magneto, Champ
- Component part number: 4371
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAGNETO'S IMPULSE COUPLING HAS LOOSE RIVETS AND THE MAGNETO SERIAL RANGE IS OUTSIDE OF SERVICE BULLETIN SB2-19A.
